# SDR CALA2019011800120

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 66,637 hours, 13,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO NRC LOG PAGE NO.:9130124, B777-33-3-6026: RT DR4 PARTITION AFT FLOOR EMER LIGHT FOUND BROKEN. RT DR NO.4 PARTITION AFT FLOOR EMER LIGHT REPLACED & TEST OKAY IAW AMM 33-51-05.
